RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 74, Issue 3  


On Six-Dimensional $G2$-Submanifolds of Cayley Algebras
M. B. Banaru
323
A Subspace of Hölder Space Consisting Only of Nonsmoothest Functions
E. I. Berezhnoi
329
Equivalent Norms in Spaces of Functions of Fractional Smoothness on Arbitrary Domains
O. V. Besov
340
Measure of Ordering in Statistical Systems
A. V. Glasko
350
About the Notion of Semiring of Sets
D. F. Goguadze
362
On Morse–Smale Diffeomorphisms with Four Periodic Points on Closed Orientable Manifolds
V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev
369
Steiner Ratio for Manifolds
A. O. Ivanov, A. A. Tuzhilin, D. Cieslik
387
On Crown-Free Graphs with Regular $\mu$-Subgraphs, II
V. V. Kabanov, A. A. Makhnev, D. V. Paduchikh
396
On the Pointwise Limit of Vector Charges with the Saks Property
M. G. Svistula, V. M. Klimkin
407
Jacobi Fields along a Geodesic with Random Curvature
V. G. Lamburt, D. D. Sokolov, V. N. Tutubalin
416
Ore Extensions of Hopf Algebras
A. N. Panov
425
A Mixed Problem with Integral Condition for the Hyperbolic Equation
L. S. Pulkina
435
Remark on a Problem of Rational Approximation
A. P. Starovoitov
446
Asymptotics of Eigenvalues for a Class of Jacobi Matrices with Limiting Point Spectrum
É. A. Tur
449
An Analog of the Sauer Theorem
V. T. Fomenko
463

Brief Communications
Logarithmic Gradient of the Heat Kernel on Riemannian Manifolds
V. G. Bondarenko
471
On Asymmetrically Decomposable Groups
Yu. v. Grishko
475
On Typical Diffeotopy of Rough Diffeomorphisms with Expanding Attractor of Codimension One
E. V. Zhuzhoma, V. S. Medvedev
478
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019